Skip to main content
×
Home
    • Aa
    • Aa

The liar paradox and fuzzy logic

  • Petr Hájek (a1), Jeff Paris (a2) and John Shepherdson (a3)
Abstract
Abstract

Can one extend crisp Peano arithmetic PA by a possibly many-valued predicate Tr(x) saying “x is true” and satisfying the “dequotation schema” for all sentences φ? This problem is investigated in the frame of Łukasiewicz infinitely valued logic.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]L.E.J. Brouwer , Über Abbildungen von Mannigfaltigkeiten, Mathematische Annalen, vol. 71 (1910), pp. 97115.

[6]P. Hájek , Fuzzy logic and arithmetical hierarchy II, Studia Logica, vol. 58 (1997), pp. 129141, to appear.

[7]P. Hájek , Metamathematics of fuzzy logic, Kluwer, 1998.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×